American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Dxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] José F. Alves and Vilton Pinheiro. Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc. 360 (2008) 5551-5569. MR 2415085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wilmer J. Colmenárez Rodriguez. Nonuniform hyperbolicity for singular hyperbolic attractors. Trans. Amer. Math. Soc. 357 (2005) 4131-4140. MR 2159702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. J. Colmenarez and C. A. Morales. Transverse surfaces and attractors for 3-flows. Trans. Amer. Math. Soc. 354 (2002) 795-806. MR 1862568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lan Wen and Zhihong Xia. $C^1$ Connecting Lemmas. Trans. Amer. Math. Soc. 352 (2000) 5213-5230. MR 1694382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia